# SDR CALA2013111292830

- Difficulty date: November 11, 2013
- Submitted: November 14, 2013
- Operation: Air carrier
- Aircraft: N791UA
- Make and model: Boeing 777222
- Aircraft serial: 26933
- Aircraft time: 70,028 hours, 10,033 cycles
- Engine: Pwa PW4090
- System (JASC): 4960 · APU Controls
- Part: Controller
- Part number: S351W200100
- Part serial: 67
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU APUC DETECTED FAULT THAT WOULD CAUSE AUTOMATIC SHUTDOWN OF APU IN UNATTENDED MODE OPERATION, OR COMPLETE LOSS OF APUC BUS ACTIVITY BOTH LT & RT 629 FOR 3 SECONDS AFTER THE APU MASTER CONTROL SWITCH HAS BEEN IN THE ON POSITION FOR TEN SECONDS.   STATUS MESSAGE G01 NOT ACTIVE CRUISE MODE DEPENDENT.  APU CONTROLLER APUC FLOW SENSING SYSTEM INDICATES LOW FLOW, CAUSED AUTO SHUTDOWN.  DB APU CONTROLLER APUC MESSAGE 4911110 INACTV ER MODE.  REPLACED APUC IAW MM  & OPERATIONS CHECKED OKAY.
